# SDR AALA202009049020

- Difficulty date: August 27, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 20,360 hours, 7,985 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367151900000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATION OF FLOOR PANEL 251UF BETWEEN FR58 AND FR62 BETWEEN BL Y1292 AND BL Y1732, MEASURING L=11.0 IN, W=5.0 IN. REPLACED FLOOR PANEL WITH NEW IAW A321 SRM 53-02-00-283-001 AND IRM 9701.
